Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Lattice-isotopic arrangements are topologically isomorphic
HTML articles powered by AMS MathViewer

by Richard Randell PDF
Proc. Amer. Math. Soc. 107 (1989), 555-559 Request permission


We prove that arrangements which are connected through a smooth family with constant intersection lattice have the same topology.
  • Mark Goresky and Robert MacPherson, Stratified Morse theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 14, Springer-Verlag, Berlin, 1988. MR 932724, DOI 10.1007/978-3-642-71714-7
  • J. Mather, Notes on topological stability, Harvard University, 1970, mimeographed notes.
  • Peter Orlik, Introduction to arrangements, CBMS Regional Conference Series in Mathematics, vol. 72, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1989. MR 1006880, DOI 10.1090/cbms/072
  • Peter Orlik and Louis Solomon, Combinatorics and topology of complements of hyperplanes, Invent. Math. 56 (1980), no. 2, 167–189. MR 558866, DOI 10.1007/BF01392549
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q37, 32C40
  • Retrieve articles in all journals with MSC: 57Q37, 32C40
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 107 (1989), 555-559
  • MSC: Primary 57Q37; Secondary 32C40
  • DOI:
  • MathSciNet review: 984812